For the last 5 years I have been taking birth control pills (0,02 mg etileneestradiol + 0,075 mg gestodene). I tipically take it always at the same time and I do not forget pills. 2 months ago I had some spotting that I did not used to have, but this stopped and I asked the doctor and he told me it can be normal. Meanwhile this month I had protected sex (1st time having sex), and I am having brutal breast tension about 10 days before my period comes, and also a bit of spotting since then. The weather around here has been pretty cold and I have been under some pressure which I think it may affect this. I am wondering if I can consider this as "normal" for 1st time or if this may be early symptoms of pregnancy (that I would assume it is very unlikely).
Also, is there any way to know that the birth control pill we are taking is protective.
If you were my patient, I would advise you that the spotting can be normal, it is called breakthrough bleeding. If you are having it frequently you might wish to switch pills for awhile. Cold weather can contribute to breast discomfort and it commonly does worsen immediately before the period.
I would suggest a well fitting excellent support bra and possibly Ibuprofen or Acetominophenif you are having pain. You oral contraceptive should protect you from pregnancy--99+%
If you don't have your normal period do a pregnancy test, but otherwise you should be fine.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.